# SDR NSVA200600123

- Difficulty date: August 10, 2006
- Submitted: December 4, 2006
- Operation: Air carrier
- Aircraft: N191MJ
- Make and model: Saab 340B
- Aircraft serial: 191
- Aircraft time: 33,477 hours, 38,715 cycles
- Engine: Ge CT79B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Switch
- Condition: Dirty
- Location: Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

AUTOCOARSEN LIGHT ON CWP COMES FOR 2 - 3 SECONDS ON THEN GOES OFF.  CLEANED PA SWITCHES ON BOTH ENGINES.  RAN ENGS.  SYS OPS CK GOOD, IAW MM 61-22-00-1.
